Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3517 Publications


2017 | Journal Article | IST-REx-ID: 840 | OA
Vukušić L, Kukucka J, Watzinger H, Katsaros G. Fast hole tunneling times in germanium hut wires probed by single-shot reflectometry. Nano Letters. 2017;17(9):5706-5710. doi:10.1021/acs.nanolett.7b02627
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 8423 | OA
Huang G, Kaloshin V, Sorrentino A. On the marked length spectrum of generic strictly convex billiard tables. Duke Mathematical Journal. 2017;167(1):175-209. doi:10.1215/00127094-2017-0038
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 8427 | OA
De Simoi J, Kaloshin V, Wei Q. Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle. Annals of Mathematics. 2017;186(1):277-314. doi:10.4007/annals.2017.186.1.7
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Browning TD, Kumaraswamy V, Steiner R. Twisted Linnik implies optimal covering exponent for S3. International Mathematics Research Notices. 2017. doi:10.1093/imrn/rnx116
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Browning TD, Schindler D. Strong approximation and a conjecture of Harpaz and Wittenberg. International Mathematics Research Notices. 2017. doi:10.1093/imrn/rnx252
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications